Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 650480, 8 pages
http://dx.doi.org/10.1155/2013/650480
Research Article

Some Properties of Intuitionistic Fuzzy Soft Rings

1Department of Mathematics, Yildiz Technical University, 81270 Istanbul, Turkey
2Department of Mathematics & Computer Science, Faculty of Natural Sciences, University of Gjirokastra, Albania
3Department of Mathematics, Yazd University, Yazd, Iran

Received 8 November 2012; Revised 13 January 2013; Accepted 21 February 2013

Academic Editor: Jianming Zhan

Copyright © 2013 B. A. Ersoy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. A. Ersoy, S. Onar, K. Hila, and B. Davvaz, “Some Properties of Intuitionistic Fuzzy Soft Rings,” Journal of Mathematics, vol. 2013, Article ID 650480, 8 pages, 2013. doi:10.1155/2013/650480